# SDR ASAA0240044

- Difficulty date: April 18, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65498893
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK FOUND, NUMEROUS DENTS IN FORWARD CARGO DOOR OUTER SKIN.  REMOVED AND REPLACED SKIN IAW SRM.  (M)
